Alert archive / Wisconsin / River Flood Warnings in 2008
River Flood Warning 30, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Apr 10, 2008, 6:14 PM CDT for Rock County, Wisconsin. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2008, 6:14 PM CDT (23:14 UTC)
- Expired
- Apr 11, 2008, 4:45 AM CDT
- In force
- 11 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Rock County, WI
The radar
The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KMKX 102314 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 614 PM CDT THU APR 10 2008 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... ROCK RIVER AT INDIANFORD AFFECTING ROCK COUNTY WIC105-110514- /O.NEW.KMKX.FL.W.0030.080410T2314Z-000000T0000Z/ /INFW3.1.ER.080410T2200Z.080410T2300Z.000000T0000Z.UU/ 614 PM CDT THU APR 10 2008 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE ROCK RIVER AT INDIANFORD * FROM THIS EVENING UNTIL FURTHER NOTICE * AT 600 PM THURSDAY...THE STAGE WAS 15.01 FEET * MINOR FLOODING IS OCCURRING * FLOOD STAGE IS 15.0 FEET * CREST FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THE WARNING WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE. * AT 15.0 FEET...FLOODWATERS AFFECT HOMES AND BUSINESSES NEAR THE RIVER IN THE INDIANFORD AREA && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME INDIANFORD 15.0 14.0 15.01 06 PM 04/10 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS INDIANFORD 15.01 06 PM 04/10 0.21 ..NOT AVAILABLE.. ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITES... (INFW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) INDIANFORD: 7 PM-1 AM 0.00 INDIANFORD: 1 AM-7 AM 0.00 INDIANFORD: 7 AM-1 PM 0.47 INDIANFORD: 1 PM-7 PM 0.45 $$ GD
2 follow-up statements
000 WGUS83 KMKX 110254 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 954 PM CDT THU APR 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... CRAWFISH RIVER AT MILFORD AFFECTING JEFFERSON COUNTY FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY ROCK RIVER AT WATERTOWN AFFECTING JEFFERSON COUNTY ROCK RIVER AT JEFFERSON AFFECTING JEFFERSON COUNTY ROCK RIVER AT FORT ATKINSON AFFECTING JEFFERSON COUNTY ROCK RIVER AT NEWVILLE AFFECTING JEFFERSON AND ROCK COUNTIES ROCK RIVER AT INDIANFORD AFFECTING ROCK COUNTY ROCK RIVER AT AFTON AFFECTING ROCK COUNTY WIC055-110854- /O.CON.KMKX.FL.W.0031.000000T0000Z-000000T0000Z/ /MILW3.2.ER.080411T0211Z.080417T0000Z.000000T0000Z.NO/ 954 PM CDT THU APR 10 2008 THE FLOOD WARNING CONTINUES FOR THE CRAWFISH RIVER AT MILFORD. * FROM TONIGHT UNTIL FURTHER NOTICE. * AT 0900 PM THURSDAY THE STAGE WAS 6.99 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 9.5 FEET BY WEDNESDAY EVENING. AT A STAGE OF 9.0 FEET...WATER APPROACHES SOME HOMES IN MILFORD. THIS LEVEL IS CONSIDERED TO BE ABOUT A 10 YEAR FLOOD. $$ WIC059-110853- /O.CON.KMKX.FL.W.0011.000000T0000Z-000000T0000Z/ /NMSW3.3.ER.080313T2137Z.080414T0000Z.000000T0000Z.UU/ 954 PM CDT THU APR 10 2008 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL FURTHER NOTICE. * AT 0945 PM THURSDAY THE STAGE WAS 12.16 FEET. * MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.2 FEET BY SUNDAY EVENING THEN BEGIN FALLING. AT A STAGE OF 13.5 FEET...THERE IS WIDESPREAD FLOODING TO HOMES ADJACENT TO THE RIVER IN THE TOWNS OF WHEATLAND...SILVER LAKE AND SALEM. SOME FAMILIES EVACUATE THEIR HOMES. SOME COUNTY ROADS ARE CLOSED. $$ WIC055-110853- /O.CON.KMKX.FL.W.0033.080411T1200Z-000000T0000Z/ /WATW3.2.ER.080411T1200Z.080414T0600Z.000000T0000Z.NO/ 954 PM CDT THU APR 10 2008 THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT WATERTOWN. * FROM TOMORROW MORNING UNTIL FURTHER NOTICE. * AT 0900 PM THURSDAY THE STAGE WAS 5.43 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 5.5 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 6.0 FEET BY EARLY MONDAY MORNING. AT A STAGE OF 6.0 FEET...WATER NEARS SOME STREETS IN WATERTOWN. THIS LEVEL IS APPROXIMATELY A 25 YEAR FLOOD. $$ WIC055-110853- /O.CON.KMKX.FL.W.0021.000000T0000Z-000000T0000Z/ /JFFW3.2.ER.080328T1153Z.080415T1200Z.000000T0000Z.UU/ 954 PM CDT THU APR 10 2008 THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT JEFFERSON. * UNTIL FURTHER NOTICE. * AT 0900 PM THURSDAY THE STAGE WAS 10.48 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.8 FEET BY TUESDAY MORNING THEN BEGIN FALLING. AT A STAGE OF 11.8 FEET...FLOODWATERS AFFECT HIGHWAY K BETWEEN JEFFERSON AND FORT ATKINSON. $$ WIC055-110853- /O.CON.KMKX.FL.W.0022.000000T0000Z-000000T0000Z/ /FATW3.3.ER.080327T2215Z.080416T1200Z.000000T0000Z.UU/ 954 PM CDT THU APR 10 2008 THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT FORT ATKINSON. * UNTIL FURTHER NOTICE. * AT 0925 PM THURSDAY THE STAGE WAS 6.42 FEET. * MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 6.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 8.1 FEET BY WEDNESDAY MORNING THEN BEGIN FALLING. AT A STAGE OF 7.1 FEET...WATER TOUCHES HIGHWAY 106 EAST OF FORT ATKINSON. $$ WIC055-105-110853- /O.CON.KMKX.FL.W.0019.000000T0000Z-000000T0000Z/ /NVLW3.3.ER.080323T2322Z.080418T0000Z.000000T0000Z.NR/ 954 PM CDT THU APR 10 2008 THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT NEWVILLE. * UNTIL FURTHER NOTICE. * AT 0900 PM THURSDAY THE STAGE WAS 10.87 FEET. * MINOR FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY THURSDAY EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. AT A STAGE OF 11.3 FEET...THERE IS KNEE-DEEP WATER OVER BLACKHAWK ROAD. LAMP ROAD ON WEST SIDE OF RIVER ALSO BECOMES FLOODED. LAKE KOSHKONONG MERGES WITH MUD LAKE TO THE EAST OF LAKE KOSHKONONG. $$ WIC105-110853- /O.CON.KMKX.FL.W.0030.000000T0000Z-000000T0000Z/ /INFW3.1.ER.080410T2200Z.080411T0200Z.000000T0000Z.UU/ 954 PM CDT THU APR 10 2008 THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT INDIANFORD * UNTIL FURTHER NOTICE * AT 09PM THURSDAY THE STAGE WAS 15.0 FEET * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 15.0 FEET AT A STAGE OF 15.0 FEET...FLOODWATERS AFFECT HOMES AND BUSINESSES NEAR THE RIVER IN THE INDIANFORD AREA. $$ WIC105-110853- /O.CON.KMKX.FL.W.0016.000000T0000Z-000000T0000Z/ /AFTW3.2.ER.080321T1645Z.080417T0000Z.000000T0000Z.NO/ 954 PM CDT THU APR 10 2008 THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT AFTON. * UNTIL FURTHER NOTICE. * AT 0915 PM THURSDAY THE STAGE WAS 10.67 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.7 FEET BY WEDNESDAY EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. AT A STAGE OF 11.5 FEET...WATER SURROUNDS AT LEAST 2 HOMES NEAR THE RIVER IN THE AFTON AREA. NUMEROUS SECONDARY ROADS IN THE AFTON AREA ARE CLOSED TO TRAFFIC.. $$ GD && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME NEW MUNSTER 10.0 9.0 12.16 10 PM 04/10 JEFFERSON 10.0 8.0 10.48 09 PM 04/10 WATERTOWN 5.5 4.0 5.43 09 PM 04/10 FORT ATKINSON 6.0 4.5 6.42 09 PM 04/10 NEWVILLE 10.0 9.0 10.87 09 PM 04/10 AFTON 9.0 8.0 10.67 09 PM 04/10 MILFORD 7.0 5.0 6.99 09 PM 04/10 INDIANFORD 15.0 14.0 15.02 09 PM 04/10 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS JEFFERSON 10.48 09 PM 04/10 0.34 11.80 07 AM 04/15 AFTON 10.67 09 PM 04/10 M 11.70 07 PM 04/16 WATERTOWN 5.43 09 PM 04/10 0.00 6.00 01 AM 04/14 FORT ATKINSON 6.50 03 PM 04/04 0.07 8.10 07 AM 04/16 MILFORD 7.05 09 AM 04/04 0.30 9.50 07 PM 04/16 NEW MUNSTER 12.16 10 PM 04/10 M 14.20 07 PM 04/13 NEWVILLE 10.90 08 PM 04/10 0.08 12.50 07 PM 04/17 INDIANFORD 15.02 09 PM 04/10 0.22 ..NOT AVAILABLE.. ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITES... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 PM-1 AM 0.31 NEW MUNSTER: 1 AM-7 AM 0.09 NEW MUNSTER: 7 AM-1 PM 0.04 NEW MUNSTER: 1 PM-7 PM 0.00 (JFFW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) JEFFERSON: 7 PM-1 AM 0.28 JEFFERSON: 1 AM-7 AM 0.13 JEFFERSON: 7 AM-1 PM 0.07 JEFFERSON: 1 PM-7 PM 0.02 (AFTW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) AFTON: 7 PM-1 AM 0.23 AFTON: 1 AM-7 AM 0.08 AFTON: 7 AM-1 PM 0.06 AFTON: 1 PM-7 PM 0.00 (MILW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) MILFORD: 7 PM-1 AM 0.27 MILFORD: 1 AM-7 AM 0.15 MILFORD: 7 AM-1 PM 0.08 MILFORD: 1 PM-7 PM 0.04 (WATW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) WATERTOWN: 7 PM-1 AM 0.32 WATERTOWN: 1 AM-7 AM 0.18 WATERTOWN: 7 AM-1 PM 0.07 WATERTOWN: 1 PM-7 PM 0.03 (FATW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) FORT ATKINSON: 7 PM-1 AM 0.28 FORT ATKINSON: 1 AM-7 AM 0.13 FORT ATKINSON: 7 AM-1 PM 0.07 FORT ATKINSON: 1 PM-7 PM 0.02 (NVLW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEWVILLE: 7 PM-1 AM 0.25 NEWVILLE: 1 AM-7 AM 0.10 NEWVILLE: 7 AM-1 PM 0.07 NEWVILLE: 1 PM-7 PM 0.01 (INFW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) INDIANFORD: 7 PM-1 AM 0.25 INDIANFORD: 1 AM-7 AM 0.10 INDIANFORD: 7 AM-1 PM 0.07 INDIANFORD: 1 PM-7 PM 0.01
000 WGUS83 KMKX 110625 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 125 AM CDT FRI APR 11 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... ROCK RIVER AT WATERTOWN AFFECTING JEFFERSON COUNTY ROCK RIVER AT INDIANFORD AFFECTING ROCK COUNTY SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... CRAWFISH RIVER AT MILFORD AFFECTING JEFFERSON COUNTY FOX RIVER NEAR BERLIN AFFECTING GREEN LAKE...WAUSHARA AND WINNEBAGO COUNTIES FOX RIVER AT WAUKESHA AFFECTING WAUKESHA COUNTY FOX RIVER AT BURLINGTON AFFECTING RACINE COUNTY FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY OAK CREEK AT SOUTH MILWAUKEE AFFECTING MILWAUKEE COUNTY PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY ROCK RIVER AT JEFFERSON AFFECTING JEFFERSON COUNTY ROCK RIVER AT FORT ATKINSON AFFECTING JEFFERSON COUNTY ROCK RIVER AT NEWVILLE AFFECTING JEFFERSON AND ROCK COUNTIES ROCK RIVER AT AFTON AFFECTING ROCK COUNTY ROOT RIVER AT FRANKLIN AFFECTING MILWAUKEE COUNTY ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY WIC055-111225- /O.CON.KMKX.FL.W.0031.000000T0000Z-000000T0000Z/ /MILW3.2.ER.080411T0245Z.080417T0000Z.000000T0000Z.NO/ 125 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE CRAWFISH RIVER AT MILFORD. * UNTIL FURTHER NOTICE. * AT 1200 AM FRIDAY THE STAGE WAS 7.04 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 9.5 FEET BY WEDNESDAY EVENING THEN BEGIN FALLING. AT A STAGE OF 9.0 FEET...WATER APPROACHES SOME HOMES IN MILFORD. THIS LEVEL IS CONSIDERED TO BE ABOUT A 10 YEAR FLOOD. $$ WIC047-137-139-111224- /O.CON.KMKX.FL.W.0037.080411T1200Z-000000T0000Z/ /BERW3.1.ER.080411T1200Z.080416T1200Z.000000T0000Z.NO/ 125 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR BERLIN. * FROM THIS MORNING UNTIL FURTHER NOTICE. * AT 1245 AM FRIDAY THE STAGE WAS 12.94 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 13.9 FEET BY WEDNESDAY MORNING. AT A STAGE OF 13.8 FEET...FLOODWATERS AFFECT THE ROAD IN RIVERSIDE PARK. FLOODWATERS ARE WELL INTO SCOTTS PARK IN OMRO.. $$ WIC133-111224- /O.ROU.KMKX.HY.S.0000.000000T0000Z-000000T0000Z/ /WKEW3.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 125 AM CDT FRI APR 11 2008 * AT 12AM FRIDAY THE STAGE WAS 5.7 FEET * FLOOD STAGE IS 6.0 FEET AT A STAGE OF 5.8 FEET...THIS LEVEL IS ABOUT A 2 YEAR FLOOD. $$ WIC101-111224- /O.CON.KMKX.FL.W.0035.080411T1743Z-080417T1800Z/ /BRGW3.2.ER.080411T1743Z.080414T0600Z.080417T1200Z.UU/ 125 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER AT BURLINGTON. * FROM THIS AFTERNOON UNTIL THURSDAY AFTERNOON. * AT 1215 AM FRIDAY THE STAGE WAS 10.53 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 12.4 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING. AT A STAGE OF 13.1 FEET...FLOODWATERS AFFECT STREETS IN BURLINGTON. $$ WIC059-111224- /O.CON.KMKX.FL.W.0011.000000T0000Z-000000T0000Z/ /NMSW3.3.ER.080313T2137Z.080414T0000Z.000000T0000Z.UU/ 125 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL FURTHER NOTICE. * AT 1245 AM FRIDAY THE STAGE WAS 12.25 FEET. * MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.2 FEET BY SUNDAY EVENING THEN BEGIN FALLING. AT A STAGE OF 14.7 FEET...THERE ARE 1 TO 5 INCHES OF WATER OVER HIGHWAY 50 NEAR THE FOX RIVER. $$ WIC079-111224- /O.CON.KMKX.FL.W.0032.000000T0000Z-000000T0000Z/ /OAKW3.1.ER.080411T0121Z.080411T0310Z.000000T0000Z.UU/ 125 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE OAK CREEK AT SOUTH MILWAUKEE * UNTIL FURTHER NOTICE * AT 12AM FRIDAY THE STAGE WAS 8.0 FEET * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 8.0 FEET AT A STAGE OF 8.0 FEET...THE MAIN EFFECTS OF FLOODING AT THIS LEVEL ARE TO LOWLAND AND WOODED LAND. $$ WIC045-111224- /O.CON.KMKX.FL.W.0038.000000T0000Z-080415T2230Z/ /MTNW3.1.ER.080411T0430Z.080413T0000Z.080415T1630Z.NO/ 125 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE PECATONICA RIVER AT MARTINTOWN. * UNTIL TUESDAY AFTERNOON. * AT 1200 AM FRIDAY THE STAGE WAS 13.56 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 15.0 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY MORNING. AT A STAGE OF 16.0 FEET...FLOODWATERS GET INTO THE BACK YARD OF AT LEAST ONE HOME IN MARTINTOWN.. $$ WIC055-111224- /O.EXT.KMKX.FL.W.0033.080411T0833Z-000000T0000Z/ /WATW3.2.ER.080411T0833Z.080414T0600Z.000000T0000Z.NO/ 125 AM CDT FRI APR 11 2008 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT WATERTOWN. * FROM EARLY THIS MORNING UNTIL FURTHER NOTICE. * AT 1200 AM FRIDAY THE STAGE WAS 5.45 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 5.5 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 6.0 FEET BY EARLY MONDAY MORNING. AT A STAGE OF 6.0 FEET...WATER NEARS SOME STREETS IN WATERTOWN. THIS LEVEL IS APPROXIMATELY A 25 YEAR FLOOD. $$ WIC055-111224- /O.CON.KMKX.FL.W.0021.000000T0000Z-000000T0000Z/ /JFFW3.2.ER.080328T1153Z.080415T1200Z.000000T0000Z.UU/ 125 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT JEFFERSON. * UNTIL FURTHER NOTICE. * AT 1200 AM FRIDAY THE STAGE WAS 10.52 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.8 FEET BY TUESDAY MORNING THEN BEGIN FALLING. AT A STAGE OF 11.8 FEET...FLOODWATERS AFFECT HIGHWAY K BETWEEN JEFFERSON AND FORT ATKINSON. $$ WIC055-111224- /O.CON.KMKX.FL.W.0022.000000T0000Z-000000T0000Z/ /FATW3.3.ER.080327T2215Z.080416T1200Z.000000T0000Z.UU/ 125 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT FORT ATKINSON. * UNTIL FURTHER NOTICE. * AT 1225 AM FRIDAY THE STAGE WAS 6.54 FEET. * MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 6.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 8.1 FEET BY WEDNESDAY MORNING THEN BEGIN FALLING. AT A STAGE OF 7.1 FEET...WATER TOUCHES HIGHWAY 106 EAST OF FORT ATKINSON. $$ WIC055-105-111224- /O.CON.KMKX.FL.W.0019.000000T0000Z-000000T0000Z/ /NVLW3.3.ER.080323T2322Z.080418T0000Z.000000T0000Z.NR/ 125 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT NEWVILLE. * UNTIL FURTHER NOTICE. * AT 1200 AM FRIDAY THE STAGE WAS 10.81 FEET. * MINOR FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY THURSDAY EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. AT A STAGE OF 11.3 FEET...THERE IS KNEE-DEEP WATER OVER BLACKHAWK ROAD. LAMP ROAD ON WEST SIDE OF RIVER ALSO BECOMES FLOODED. LAKE KOSHKONONG MERGES WITH MUD LAKE TO THE EAST OF LAKE KOSHKONONG. $$ WIC105-110945- /O.EXT.KMKX.FL.W.0030.000000T0000Z-080411T0945Z/ /INFW3.1.ER.080410T2200Z.080411T0200Z.080411T0345Z.UU/ 125 AM CDT FRI APR 11 2008 ...FLOOD WARNING EXTENDED UNTIL EARLY THIS MORNING...THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT INDIANFORD * UNTIL EARLY THIS MORNING * AT 12AM FRIDAY THE STAGE WAS 15.0 FEET * FLOOD STAGE IS 15.0 FEET AT A STAGE OF 15.0 FEET...FLOODWATERS AFFECT HOMES AND BUSINESSES NEAR THE RIVER IN THE INDIANFORD AREA. $$ WIC105-111224- /O.CON.KMKX.FL.W.0016.000000T0000Z-000000T0000Z/ /AFTW3.2.ER.080321T1645Z.080418T0600Z.000000T0000Z.NO/ 125 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT AFTON. * UNTIL FURTHER NOTICE. * AT 1215 AM FRIDAY THE STAGE WAS 10.73 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.8 FEET BY EARLY FRIDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. AT A STAGE OF 11.5 FEET...WATER SURROUNDS AT LEAST 2 HOMES NEAR THE RIVER IN THE AFTON AREA. NUMEROUS SECONDARY ROADS IN THE AFTON AREA ARE CLOSED TO TRAFFIC.. $$ WIC079-111224- /O.CON.KMKX.FL.W.0034.000000T0000Z-080412T1320Z/ /FRKW3.1.ER.080411T0455Z.080411T1800Z.080412T0720Z.UU/ 125 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE ROOT RIVER AT FRANKLIN. * UNTIL SATURDAY MORNING. * AT 1215 AM FRIDAY THE STAGE WAS 8.03 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. AT A STAGE OF 8.3 FEET...A STAGE OF 8.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2 YEAR FLOOD. $$ WIC101-111224- /O.CON.KMKX.FL.W.0029.000000T0000Z-080414T0000Z/ /RAYW3.1.ER.080410T2357Z.080412T0000Z.080413T1800Z.NO/ 125 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE ROOT RIVER CANAL AT RAYMOND. * UNTIL SUNDAY EVENING. * AT 1215 AM FRIDAY THE STAGE WAS 9.91 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 10.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EARLY AFTERNOON. AT A STAGE OF 10.6 FEET...A STAGE OF 10.6 FEET CAN BE CONSIDERED TO BE ABOUT A 50 YEAR FLOOD. $$ WIC045-105-111224- /O.EXT.KMKX.FL.W.0036.080411T0707Z-080414T0800Z/ /BROW3.1.ER.080411T0707Z.080412T1200Z.080414T0200Z.NO/ 125 AM CDT FRI APR 11 2008 ...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * FROM AFTER MIDNIGHT THIS MORNING UNTIL LATE SUNDAY NIGHT. * AT 1215 AM FRIDAY THE STAGE WAS 4.93 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT THIS MORNING AND CONTINUE TO RISE TO NEAR 5.8 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY BEFORE MIDNIGHT. AT A STAGE OF 6.5 FEET...THERE IS WIDESPREAD FLOODING OF LOWLAND AND AGRICULTURAL LAND. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME BERLIN 13.0 12.0 12.94 01 AM 04/11 NEW MUNSTER 10.0 9.0 12.25 01 AM 04/11 MARTINTOWN 13.5 9.5 13.56 12 AM 04/11 JEFFERSON 10.0 8.0 10.52 12 AM 04/11 WATERTOWN 5.5 4.0 5.45 12 AM 04/11 FORT ATKINSON 6.0 4.5 6.54 12 AM 04/11 NEWVILLE 10.0 9.0 10.81 12 AM 04/11 AFTON 9.0 8.0 10.73 12 AM 04/11 RAYMOND 9.0 7.0 9.91 12 AM 04/11 BRODHEAD 5.0 4.5 4.93 12 AM 04/11 MILFORD 7.0 5.0 7.04 12 AM 04/11 BURLINGTON 11.0 9.0 10.53 12 AM 04/11 FRANKLIN 8.0 7.0 8.03 12 AM 04/11 WAUKESHA 6.0 5.0 5.74 12 AM 04/11 SOUTH MILWAUKEE 8.0 5.5 8.00 12 AM 04/11 INDIANFORD 15.0 14.0 14.98 12 AM 04/11 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BERLIN 12.94 01 AM 04/11 0.06 13.90 07 AM 04/16 MARTINTOWN 13.56 12 AM 04/11 1.02 15.00 07 PM 04/12 JEFFERSON 10.53 12 AM 04/11 0.38 11.80 07 AM 04/15 AFTON 10.73 12 AM 04/11 M 11.80 01 AM 04/18 RAYMOND 9.91 12 AM 04/11 M 10.60 07 PM 04/11 BRODHEAD 4.93 12 AM 04/11 1.25 5.80 07 AM 04/12 WATERTOWN 5.47 12 AM 04/11 0.00 6.00 01 AM 04/14 FORT ATKINSON 6.54 12 AM 04/11 0.19 8.10 07 AM 04/16 BURLINGTON 10.53 12 AM 04/11 0.51 12.40 01 AM 04/14 FRANKLIN 8.03 12 AM 04/11 0.94 8.32 01 PM 04/11 MILFORD 7.05 09 AM 04/04 0.35 9.50 07 PM 04/16 NEW MUNSTER 12.25 01 AM 04/11 M 14.20 07 PM 04/13 NEWVILLE 11.07 12 AM 04/11 0.02 12.50 07 PM 04/17 WAUKESHA 6.01 02 AM 04/11 1.06 ..NOT AVAILABLE.. SOUTH MILWAUKEE 8.15 10 PM 04/10 4.27 ..NOT AVAILABLE.. INDIANFORD 15.02 09 PM 04/10 0.19 ..NOT AVAILABLE.. ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITES... (BERW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BERLIN: 7 PM-1 AM 0.28 BERLIN: 1 AM-7 AM 0.18 BERLIN: 7 AM-1 PM 0.13 BERLIN: 1 PM-7 PM 0.08 (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 PM-1 AM 0.31 NEW MUNSTER: 1 AM-7 AM 0.09 NEW MUNSTER: 7 AM-1 PM 0.04 NEW MUNSTER: 1 PM-7 PM 0.00 (MTNW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) MARTINTOWN: 7 PM-1 AM 0.17 MARTINTOWN: 1 AM-7 AM 0.06 MARTINTOWN: 7 AM-1 PM 0.07 MARTINTOWN: 1 PM-7 PM 0.00 (JFFW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) JEFFERSON: 7 PM-1 AM 0.28 JEFFERSON: 1 AM-7 AM 0.13 JEFFERSON: 7 AM-1 PM 0.07 JEFFERSON: 1 PM-7 PM 0.02 (AFTW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) AFTON: 7 PM-1 AM 0.23 AFTON: 1 AM-7 AM 0.08 AFTON: 7 AM-1 PM 0.06 AFTON: 1 PM-7 PM 0.00 (RAYW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) RAYMOND: 7 PM-1 AM 0.34 RAYMOND: 1 AM-7 AM 0.10 RAYMOND: 7 AM-1 PM 0.05 RAYMOND: 1 PM-7 PM 0.00 (BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BRODHEAD: 7 PM-1 AM 0.20 BRODHEAD: 1 AM-7 AM 0.07 BRODHEAD: 7 AM-1 PM 0.06 BRODHEAD: 1 PM-7 PM 0.00 (MILW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) MILFORD: 7 PM-1 AM 0.27 MILFORD: 1 AM-7 AM 0.15 MILFORD: 7 AM-1 PM 0.08 MILFORD: 1 PM-7 PM 0.04 (FRKW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) WAUKESHA: 7 PM-1 AM 0.35 WAUKESHA: 1 AM-7 AM 0.14 WAUKESHA: 7 AM-1 PM 0.05 WAUKESHA: 1 PM-7 PM 0.00 (BRGW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BURLINGTON: 7 PM-1 AM 0.31 BURLINGTON: 1 AM-7 AM 0.12 BURLINGTON: 7 AM-1 PM 0.05 BURLINGTON: 1 PM-7 PM 0.00 (OAKW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) S. MILWAUKEE: 7 PM-1 AM 0.37 S. MILWAUKEE: 1 AM-7 AM 0.19 S. MILWAUKEE: 7 AM-1 PM 0.06 S. MILWAUKEE: 1 PM-7 PM 0.03 (WATW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) WATERTOWN: 7 PM-1 AM 0.32 WATERTOWN: 1 AM-7 AM 0.18 WATERTOWN: 7 AM-1 PM 0.07 WATERTOWN: 1 PM-7 PM 0.03 (FATW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) FORT ATKINSON: 7 PM-1 AM 0.28 FORT ATKINSON: 1 AM-7 AM 0.13 FORT ATKINSON: 7 AM-1 PM 0.07 FORT ATKINSON: 1 PM-7 PM 0.02 (NVLW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEWVILLE: 7 PM-1 AM 0.25 NEWVILLE: 1 AM-7 AM 0.10 NEWVILLE: 7 AM-1 PM 0.07 NEWVILLE: 1 PM-7 PM 0.01 (INFW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) INDIANFORD: 7 PM-1 AM 0.25 INDIANFORD: 1 AM-7 AM 0.10 INDIANFORD: 7 AM-1 PM 0.07 INDIANFORD: 1 PM-7 PM 0.01 (FRKW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) FRANKLIN: 7 PM-1 AM 0.35 FRANKLIN: 1 AM-7 AM 0.14 FRANKLIN: 7 AM-1 PM 0.05 FRANKLIN: 1 PM-7 PM 0.00
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Apr 10, 2:54 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Apr 10, 2:54 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 254 PM CDT THU APR 10 2008 .FORECAST FOCUS ON EXTENDED WEATHER EFFECT OF APPROACHING STORM SYSTEM OVER REGION. .TONIGHT AND FRIDAY...MODELS ARE IN GOOD AGREEMENT WITH LOW PRESSURE DRIFTING OVER IOWA TONIGHT...THEN MOVING IN TO SOUTHERN WISCONSIN FRIDAY. A DRY SLOT IS EXPECTED AFTER AROUND MIDNIGHT UNTIL AROUND NOON FRIDAY...AS THE H850 BAROCLINIC ZONE IS PUSHED INTO CENTRAL WISCONSIN. MOST OF THE RAIN WILL OCCUR BEFORE MIDNIGHT...THEN BECOME MORE SCATTERED BETWEEN MIDNIGHT AND NOON FRIDAY AS THE MID LEVELS DRY OUT...AND THE LLJ LEANS TO THE NORTHEAST OF THE STATE. MODELS PRODUCE LARGE AMOUNTS OF OMEGA AND QPV IN THE DRY SLOT WHICH MAY RESULT IN SCATTERED THUNDERSTORMS TONIGHT. SOUTHERN WISCONSIN WILL BE IN CYCLONIC FLOW FRIDAY WITH MOISTURE RAPPING AROUND THE SURFACE SYSTEM. THIS WILL RESULT IN AREAS OF LIGHT RAIN. TIME XSECTIONS INDICATE A WARM LAYER FROM AROUND 3K FEET TO THE SURFACE. I WILL GENERALLY FOLLOW MAV TEMPERATURES FRIDAY WITH HIGHS AROUND NOON...THEN STEADY OR SLOWLY FALLING AS COLDER H850 AIR WRAPS AROUND THE SYSTEM. .SATURDAY THROUGH SUNDAY NIGHT...GFS/NAM/WRF/NGM PROGS IN CLOSE AGREEMENT WITH SYSTEM BECOMING STACKED OVER SOUTHERN LOWER MICHIGAN BY SATURDAY MORNING. WEATHER OVER CWA WILL REMAIN INFLUENCED BY THIS SLOW MOVING SYSTEM INTO EARLY NEXT WEEK. ENOUGH COLD AIR TO BE FILTERED ACROSS CWA TO ALLOW PRECIPITATION TO TURN OVER SNOW AND BEGIN STICKING ON ROADWAYS WITH TIME. BULK OF SIGNIFICANT SNOWFALL SHOULD STAY JUST NORTH OF CWA BUT STILL FEEL CONFIDENT ENOUGH TO MENTION AROUND 1 INCH OR SO WITH THE HIGHER AMOUNTS NORTH ON INTERSTATE 94. THIS IS IN LINE WITH HPC SNOW SOLUTION AS WELL. HAVE ADDED SNOW FLURRIES INTO SUNDAY ALONG EASTERN PORTIONS OF CWA AS GFS HAS BEEN CONSISTENT WITH PRODUCING LIGHT QPF OVER THIS AREA. EVALUATED POSSIBLE LAKE EFFECT FOR SUNDAY NIGHT BUT SITUATION IS MARGINAL AT THE MOMENT. .MONDAY AND BEYOND...ECMWF AND GFS PROGS INDICATE LARGE HIGH OVER STATE BY MONDAY NIGHT WITH DECENT WARM UP AS SOUTHWEST WINDS RETURN WARM AIR INTO REGION. AT THE MOMENT PROGS DEPICT AN EXTENDED PERIOD OF DRY WEATHER. && .AVIATION...LOW PRES WL DRFT OVR IA TNGT...THEN DRFT INTO SRN WI FRI. GULF MSTR WL CONT SURGING INTO RGN AHD OF SFC SYS TNGT RSLTG IN WDSPRD IFR CIGS/VSBYS IN RA AND ISOLD TSRA. XPCT MVFR CONDS IN AREAS -RA BR BY 18Z FRI WITH CONDS LNGRG THRU 00Z SAT. && .MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT INTO FRIDAY. EAST WINDS TO 30 KNOTS WILL CONTINUE THROUGH THE EARLY MORNING HOURS...THEN GRADUALLY DIMINISH AND BACK TO THE SOUTH BY NOON FRIDAY. WAVES WILL RESPOND WITH WAVE HEIGHTS TO 8 FEET WHICH WILL ALSO GRADUALLY SUBSIDE TO 4 FEET BY NOON FRIDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT FRIDAY FOR LMZ643>646. && SHORT/LONG TERM...35 AVIATION/MARINE...17
Hazardous weather outlook, Apr 10, 12:30 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1230 PM CDT THU APR 10 2008 WIZ046-047-051-052-056>060-062>072-111200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1230 PM CDT THU APR 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT RAIN AND SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT...WITH WIDESPREAD RAINFALL TOTALS OF 1 TO 2 INCHES. THIS ROUND OF RAIN WILL LIKELY CAUSE MORE RIVERS TO GO INTO FLOOD. STRONG EAST WINDS OF 20 TO 30 MPH MAY GUST TO 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MANY RIVERS WILL CONTINUE TO RISE INTO THE WEEKEND DUE TO THE RUNOFF FROM THE EXPECTED RAINFALL. SOME RIVERS MAY EXPERIENCE MODERATE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED...BUT RAINFALL REPORTS WOULD BE APPRECIATED. LMZ643>646-111200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1230 PM CDT THU APR 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR STRONG NORTHEAST TO EAST WINDS UP TO 30 KNOTS AND BUILDING HIGH WAVES. WINDS MAY APPROACH GALE CONDITIONS BY THIS EVENING. THERE IS A CHANCE OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY IS IN EFFECT INTO FRIDAY. SMALL CRAFT ADVISORIES MAY BE NEEDED AGAIN LATE FRIDAY NIGHT INTO SUNDAY MORNING DUE TO BRISK NORTH WINDS. TZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 10, 5:22 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
522 PM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HEAVY RAIN 5 SW MADISON 43.03N 89.45W
04/10/2008 M0.69 INCH DANE WI TRAINED SPOTTER
&&
GDLocal storm report, Apr 10, 5:27 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
527 PM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HIGH SUST WINDS JANESVILLE ARPT(KJVL) 42.62N 89.03W
04/10/2008 M38.00 MPH ROCK WI AWOS
SUSTAINED 33 KNOTS. GUST TO 39 KNOTS, 45 MPH.
0248 PM NON-TSTM WND GST LONE ROCK ARPT(KLNR) 43.21N 90.18W
04/10/2008 E46.00 MPH SAUK WI ASOS
2 MIN SUSTAINED WIND 35 MPH.
0310 PM NON-TSTM WND GST KENOSHA MARINE(GLERL) 42.59N 87.81W
04/10/2008 M41.00 MPH KENOSHA WI OFFICIAL NWS OBS
GUST TO 36 KNOTS.
0411 PM NON-TSTM WND GST MADISON TRUAX ARPT(KMSN 43.14N 89.33W
04/10/2008 E44.00 MPH DANE WI ASOS
2 MIN SUSTAINED WIND 35 MPH.
&&
CRAVENThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 10:01 PM CDT | River Flood Watch | MKX | Racine | 18 hr |
| Apr 10, 10:45 AM CDT | River Flood Watch | MKX | Green, Rock | 19 hr |
| Apr 10, 1:31 PM CDT | River Flood Watch | MKX | Jefferson | 6 hr |
| Apr 10, 1:31 PM CDT | River Flood Watch | MKX | Green | 17 hr |
| Apr 10, 3:50 PM CDT | River Flood Warning | MKX | Racine | 55 hr |
| Apr 10, 3:56 PM CDT | River Flood Watch | MKX | Racine | 14 hr |
| Apr 10, 3:56 PM CDT | River Flood Watch | MKX | Columbia, Sauk | 14 hr |
Nearby
River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.